# SDR 2006FA0000945

- Difficulty date: July 7, 2006
- Submitted: September 22, 2006
- Operation: General aviation
- Aircraft: N2009X
- Make and model: Beech 76
- Aircraft serial: ME66
- Engine: Lyc O360*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Broken
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT AND RT ENGINE MOUNT TO FIREWALL ATTACH POINTS BROKE OUT AFT OF THE FIREWALL IN THE UPPER OB POINT.  THIS BREAKAGE IS DIFFICULT TO DETECT DUE TO VISIBILITY ACCESS.  THESE BRACKETS BROKE BECAUSE OF FLIGHT THROUGH TURBULENCE.  (K)
